# SDR ASAA2019021028140

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,090 hours, 7,922 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD FOUND FAN BLADE SPACERS 6, 8, 13, 19, AND 24 DISBONDED ON NR 1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED SPACERS 6, 8, 13, 19, AND 24 ON NR 1 ENGINE REF TASK CARD. VIBE SURVEY WILL BE ACCOMPLISHED.
